Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 49, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 16, 2015, 9:28 PM CDT for Fulton County, Knox County, Illinois. It took effect at Jul 17, 2015, 7:51 AM CDT. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2015, 9:28 PM CDT (02:28 UTC)
- In effect from
- Jul 17, 2015, 7:51 AM CDT
- Expired
- Jul 19, 2015, 11:21 AM CDT
- In force
- 52 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
399
WGUS43 KILX 170228
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT THU JUL 16 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-171628-
/O.NEW.KILX.FL.W.0049.150717T1251Z-150719T1621Z/
/LNMI2.1.ER.150717T1251Z.150718T0600Z.150719T1021Z.NO/
928 PM CDT THU JUL 16 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at London Mills.
* From Friday morning until Sunday morning.
* At 845 PM Thursday the stage was 7.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 20.0 feet by early Saturday morning.The river will
fall below flood stage by early Sunday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 7.2 Thu 9 PM 14.4 19.3 14.7
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
Barnes5 follow-up statements
596
WGUS83 KILX 171506
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 AM CDT FRI JUL 17 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties.
.Rises continue on upper reaches of the Spoon River, in response to
2 to 4 inches of rain that fell last night. The river should continue
to rise through about midnight, before beginning to fall. Flooding is
expected to recede by Saturday evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-180506-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1021Z/
/LNMI2.1.ER.150717T0954Z.150718T0600Z.150719T0421Z.NO/
1006 AM CDT FRI JUL 17 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Saturday night.
* At 945 AM Friday the stage was 17.1 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 17.1 Fri 10 AM 17.6 13.7 10.6
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
Geelhart821
WGUS83 KILX 180056
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT FRI JUL 17 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-181456-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1104Z/
/LNMI2.1.ER.150717T0954Z.150718T0600Z.150719T0504Z.NO/
756 PM CDT FRI JUL 17 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Sunday morning.
* At 645 PM Friday the stage was 19.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.2 feet by
early tomorrow morning. The river will fall below flood stage early
Sunday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 19.0 Fri 7 PM 18.3 13.6 10.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-181456-
/O.EXT.KILX.FL.W.0050.150718T1000Z-150719T2007Z/
/SEVI2.1.ER.150718T1000Z.150719T0000Z.150719T1407Z.NO/
756 PM CDT FRI JUL 17 2015
The Flood Warning continues for
The Spoon River at Seville.
* From late tonight until Sunday afternoon.
* At 745 PM Friday the stage was 19.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 24.0 feet by tomorrow evening.The river
will fall below flood stage by Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 19.4 Fri 8 PM 22.5 22.6 17.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$570
WGUS83 KILX 181436
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT SAT JUL 18 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-190436-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1300Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0700Z.NO/
936 AM CDT SAT JUL 18 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Sunday morning.
* At 845 AM Saturday the stage was 18.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 18.2 Sat 9 AM 14.0 10.5 8.7
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-190436-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150719T1800Z/
/SEVI2.1.ER.150719T1200Z.150719T1200Z.150719T1200Z.NO/
936 AM CDT SAT JUL 18 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Sunday afternoon.
* At 845 AM Saturday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 20.5 Sat 9 AM 22.0 19.6 17.3
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Barnes355
WGUS83 KILX 190112
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
812 PM CDT SAT JUL 18 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-190700-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T0700Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0100Z.NO/
812 PM CDT SAT JUL 18 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late tonight.
* At 745 PM Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 15.1 Sat 8 PM 13.0 10.2 8.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-191511-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150719T2024Z/
/SEVI2.1.ER.150719T0413Z.150719T0600Z.150719T1424Z.NO/
812 PM CDT SAT JUL 18 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Sunday afternoon.
* At 745 PM Saturday the stage was 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 22.2 feet by early tomorrow morning.The river will fall
below flood stage by tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 21.6 Sat 8 PM 22.2 17.7 14.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$512
WGUS83 KILX 190200
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT SAT JUL 18 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-095-190230-
/O.CAN.KILX.FL.W.0049.000000T0000Z-150719T0700Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0052Z.NO/
900 PM CDT SAT JUL 18 2015
The Flood Warning is cancelled for
The Spoon River at London Mills.
* At 845 PM Saturday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 752 PM Saturday.
* Forecast...The river will continue to fall to 10.2 feet by Monday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 14.6 Sat 9 PM 13.0 10.2 8.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 16, 8:32 PM CDT, 56 minutes earlier.
Area forecast discussion, Jul 16, 8:32 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 832 PM CDT THU JUL 16 2015 .UPDATE... ISSUED AT 832 PM CDT THU JUL 16 2015 A BROKEN LINE OF THUNDERSTORMS THAT DEVELOPED ALONG THE MISSISSIPPI RIVER LATE THIS AFTERNOON HAS ADVANCED SLOWLY EASTWARD INTO THE ILLINOIS RIVER VALLEY OVER THE PAST COUPLE OF HOURS. THE CELLS ON THE SOUTHERN END OF THE LINE HAVE TENDED TO DIMINISH...WITH THE MAIN FOCUS BEING ON A LARGE CLUSTER OF STRONG TO SEVERE STORMS OVER KNOX COUNTY. THESE STORMS HAVE HAD A HISTORY OF ROTATION AS THEY ARE CURRENTLY POSITIONED IMMEDIATELY ALONG A WARM FRONT. AS THEY PUSH FURTHER EASTWARD AWAY FROM THE FRONT INTO A MORE STABLE AIRMASS TO THE E/NE...THINK THEY WILL TEND TO WEAKEN BETWEEN NOW AND 10 PM. HIGH-RES MODELS CONTINUE TO SUGGEST ADDITIONAL DEVELOPMENT ALONG THE SOUTHERN END OF THIS CLUSTER LATER THIS EVENING INTO THE OVERNIGHT HOURS AS A 30-40KT 850MB JET INTERSECTS THE WARM FRONT. WILL CONTINUE TO CARRY LIKELY POPS ACROSS THE FAR NORTHERN KILX CWA FROM THE PEORIA AREA NORTHWARD AHEAD OF THE ONGOING STORM COMPLEX...WITH CHANCE POPS FURTHER SOUTH ACROSS THE CENTER OF THE CWA. FURTHER SOUTH...LITTLE OR NO PRECIP IS EXPECTED ALONG/SOUTH OF I-70. && .SHORT TERM...(TONIGHT) ISSUED AT 246 PM CDT THU JUL 16 2015 REMNANTS OF EARLIER MCS HAVE EXITED THE FORECAST AREA...AND BREAKS IN THE CLOUD COVER ARE BECOMING MORE FREQUENT ACROSS MUCH OF THE CWA THIS AFTERNOON EXCEPT THE FAR NORTHWEST. CAP IS QUICKLY ERODING TO OUR WEST...AND SPC MESOANALYSIS SHOWING CAPE'S ABOVE 3000 J/KG AS CLOSE AS THE MISSISSIPPI RIVER. VISIBLE SATELLITE IMAGERY STARTING SO SHOW SOME AGITATION TO THE CUMULUS CLOUDS ACROSS NORTH CENTRAL MISSOURI AND SOUTH CENTRAL IOWA...IN AN AREA WHERE THE HRRR HAS BEEN PERSISTENT IN STARTING UP THE NEXT ROUND OF CONVECTION. ITS SOLUTION EXPANDS THE CONVECTION NORTHEAST INTO NORTH CENTRAL ILLINOIS THROUGH VERY LATE AFTERNOON...WITH THE LATEST SOLUTIONS FAVORING AN EASTWARD SPREAD NORTH OF THE I-72 CORRIDOR THROUGH THE EVENING. OTHER HIGH- RESOLUTION MODELS SUCH AS THE NMM AND ARW ALSO FAVOR THE NORTHERN THIRD OF THE STATE...WITH LESSER OF A SOUTHWEST EXTENT. THUS...WILL FOCUS THE HIGHEST POP'S ACROSS THE NORTHERN THIRD OF THE FORECAST AREA. AFTER COLLABORATION WITH WFO CHICAGO...HAVE EXPANDED THE FLASH FLOOD WATCH A TAD SOUTHWARD AND THEN EAST THROUGH CHAMPAIGN AND VERMILION COUNTIES. PRECIPITABLE WATER VALUES ANALYZED OVER 2 INCHES ACROSS NORTHERN MISSOURI...AND THIS WILL BE SHIFTING EAST WITH TIME. MESOSCALE MODELS FOCUS THE HIGHEST RAIN TOTALS ACROSS THE NORTHWEST CWA...BUT PARTS OF THE FAR NORTHEAST HAVE ALSO HAD A FEW INCHES OVER THE LAST SEVERAL DAYS AND ARE A BIT MORE FLOOD PRONE. MOST OF THE NORTH HALF OF ILLINOIS IS IN A SLIGHT RISK OF FLASH FLOODING PER GUIDANCE FROM WPC. .LONG TERM...(FRIDAY THROUGH THURSDAY) ISSUED AT 246 PM CDT THU JUL 16 2015 SPOTTY SHOWERS/STORMS POSSIBLE FRIDAY ACROSS CENTRAL AND SOUTHEAST ILLINOIS WITH A WEAK SURFACE BOUNDARY IN THE VICINITY. HOWEVER, THE PRIMARY THEME AS WE HEAD INTO FRIDAY AFTERNOON (AS WELL AS SATURDAY AND SUNDAY AFTERNOON) IS THE VERY WARM HEAT INDEX VALUES. THE SOUTHWESTERLY LOW LEVEL THAT DEVELOPS ACROSS THE AREA TONIGHT WILL LINGER THROUGH MOST OF THE WEEKEND, TRANSPORTING CONSIDERABLE HEAT AND HUMIDITY INTO THE AREA. DAYTIME HIGHS AROUND 90S ARE LIKELY THROUGH SUNDAY, WITH 850 MB TEMPERATURES IN THE LOWER 20S, AND SURFACE DEW POINTS SHOULD BE WELL INTO THE 70S. THIS HEAT AND HUMIDITY WILL COMBINE TO PRODUCE HEAT INDEX VALUES FROM 100-105 OR A LITTLE WARMER DURING PEAK HEATING TIMES. THIS IS CLOSE TO HEAT ADVISORY LEVELS, AND AN ADVISORY MAY BE NEEDED. HOWEVER, OPTED TO HOLD OFF UNTIL HEAT INDEX VALUES ARE MORE SOLIDLY 105 OR BETTER. FORECAST SOUNDINGS SUGGEST THE LOCAL AIRMASS SHOULD BE MOSTLY CAPPED TO SURFACE BASED CONVECTION INTO SUNDAY (PRONOUNCED WARM LAYER JUST ABOVE 850 MB). HOWEVER, ELEVATED STORM CHANCES WILL INCREASE SATURDAY NIGHT AS WARM ADVECTION ALOFT INCREASES AHEAD OF AN APPROACHING SHORT WAVE. THIS WAVE WILL DRIVE A FRONT THROUGH THE AREA ON SUNDAY, PRODUCING THE HIGHEST CHANCES FOR SHOWERS/STORMS OF THE NEXT FEW DAYS (ASIDE FROM TONIGHT). THE STRENGTH OF THIS SYSTEM ALSO SUPPORTS SOME STRONG TO SEVERE STORMS SUNDAY INTO SUNDAY NIGHT. SLIGHTLY COOLER AND LESS HUMID CONDITIONS ARE EXPECTED BEHIND SUNDAY'S SYSTEM FOR THE REMAINDER OF THE FORECAST PERIOD. THE SOUTHWARD PASSAGE OF THE FRONT WITH SUNDAY'S SYSTEM WILL ALSO HELP TO SHUNT THE BEST SHOWER/STORM CHANCES TO OUR SOUTH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 629 PM CDT THU JUL 16 2015 A BROKEN LINE OF CONVECTION HAS DEVELOPED ALONG THE MISSISSIPPI RIVER NEAR A WARM FRONT AND WELL AHEAD OF AN APPROACHING UPPER WAVE. INDIVIDUAL CELLS ARE MOVING TO THE NORTHEAST AT 25 MPH...HOWEVER THE ENTIRE LINE IS GRADUALLY SHIFTING TO THE EAST. BASED ON TIMING TOOLS...HAVE DELAYED THUNDER AT KPIA UNTIL 01Z. HIGH-RES MODELS GENERALLY SHOW THE STORMS DEVELOPING/SHIFTING EASTWARD ACROSS MAINLY THE NORTHERN HALF OF THE KILX CWA FROM MID-EVENING INTO THE OVERNIGHT HOURS. HAVE THEREFORE CARRIED A TEMPO GROUP FOR THUNDER AND MVFR CEILINGS AT BOTH KPIA AND KBMI...BUT HAVE ONLY MENTIONED VCTS FURTHER SOUTH AND EAST AT THE REMAINING TERMINALS. SHOWERS/STORMS WILL COME TO AN END FROM WEST TO EAST ACROSS THE AREA LATE TONIGHT. WINDS WILL INITIALLY BE FROM THE S/SE THIS EVENING...THEN WILL SHIFT TO THE SW LATE TONIGHT INTO FRIDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR ILZ027>031-036>038- 041>046. && UPDATE...BARNES SHORT TERM...GEELHART LONG TERM...BAK AVIATION...BARNES
Hazardous weather outlook, Jul 16, 3:20 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 320 PM CDT THU JUL 16 2015 ILZ027>031-036-037-041-042-171100- FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 320 PM CDT THU JUL 16 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THIS EVENING...DIMINISHING AFTER MIDNIGHT. SOME OF THE STORMS THIS EVENING MAY BECOME SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. HEAVY RAINFALL IS ALSO LIKELY...WITH STORM TOTALS OF 1 TO 2 INCHES POSSIBLE AND LOCALLY UP TO AROUND 3 INCHES. THIS MAY LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PEAK HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES FRIDAY AND SATURDAY AFTERNOONS. SCATTERED THUNDERSTORMS WILL RETURN TO THE AREA FOR SATURDAY THROUGH SUNDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...WITH THE MOST LIKELY TIME FRAME BETWEEN 6 PM AND 10 PM. ILZ040-047>053-171100- CASS-CHRISTIAN-MACON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT- 320 PM CDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL OCCUR THROUGH TONIGHT. THE BEST CHANCE OF ANY SEVERE WEATHER WILL BE NORTH OF I-72...WITH DAMAGING WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STORMS. FLOODING ALONG THE WESTERN END OF THE SANGAMON RIVER IS CURRENTLY EXPECTED TO SUBSIDE THIS EVENING...BUT HEAVY RAINFALL MAY CAUSE RENEWED RISES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PEAK HEAT INDEX VALUES AROUND 105 ARE LIKELY FRIDAY AND SATURDAY. A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY...BUT BETTER THUNDERSTORM CHANCES WILL OCCUR SUNDAY INTO EARLY MONDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...WITH THE MOST LIKELY TIME FRAME FROM 6 PM TO 10 PM. ILZ038-043>046-171100- CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION- 320 PM CDT THU JUL 16 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL OCCUR THROUGH TONIGHT. SOME OF THE STORMS LATE THIS EVENING MAY BE SEVERE...MAINLY NORTH OF I-74... WITH DAMAGING WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PEAK HEAT INDEX VALUES AROUND 105 ARE LIKELY FRIDAY AND SATURDAY...AND WILL RANGE FROM 100 TO 105 ON SUNDAY. A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY...BUT BETTER THUNDERSTORM CHANCES WILL OCCUR SUNDAY INTO EARLY MONDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY AFTER SUNSET. ILZ054>057-061-171100- COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 320 PM CDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. WHILE THERE IS A POTENTIAL FOR ISOLATED SEVERE STORMS WITH DAMAGING WIND AND LARGE HAIL...THE BETTER THREAT WILL BE FURTHER NORTHWEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PEAK HEAT INDEX VALUES AROUND 105 ARE LIKELY FRIDAY AND SATURDAY...AND WILL RANGE FROM 100 TO 105 ON SUNDAY. A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY...BUT BETTER THUNDERSTORM CHANCES WILL OCCUR SUNDAY INTO EARLY MONDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ062-063-066>068-071>073-171100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 320 PM CDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT...MAINLY ALONG AND NORTH OF I-70. THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PEAK HEAT INDEX VALUES AROUND 105 DEGREES ARE LIKELY EACH DAY THROUGH THE WEEKEND. THUNDERSTORM CHANCES WILL RETURN TO THE AREA SUNDAY...AND LINGER INTO MONDAY. SOME OF THESE MAY BE STRONG TO SEVERE. FLOODING WILL CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, Jul 16, 8:17 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND GST 4 W MIDDLE GROVE 40.72N 90.18W
07/16/2015 E60 MPH KNOX IL EMERGENCY MNGR
FROM FULTON CO EMA
&&
25Local storm report, Jul 16, 8:21 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM FLASH FLOOD GALESBURG 40.95N 90.38W
07/16/2015 KNOX IL LAW ENFORCEMENT
SEVERAL INTERSECTIONS DOWNTOWN UNDERWATER
&&
25Local storm report, Jul 16, 9:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND GST 1 N NORRIS 40.64N 90.03W
07/16/2015 E80.00 MPH FULTON IL EMERGENCY MNGR
0857 PM TSTM WND DMG 1 N NORRIS 40.64N 90.03W
07/16/2015 FULTON IL EMERGENCY MNGR
CORN BLOWN OVER
&&
25Local storm report, Jul 16, 9:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
07/16/2015 M2.62 INCH KNOX IL MESONET
RAIN FELL IN TWO HOURS
&&
25Local storm report, Jul 16, 9:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 5 SW PEORIA 40.69N 89.68W
07/16/2015 E70.00 MPH PEORIA IL EMERGENCY MNGR
FROM PEORIA CO. EOC
&&
25Local storm report, Jul 16, 9:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
925 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HEAVY RAIN GALESBURG 40.95N 90.38W
07/16/2015 M1.14 INCH KNOX IL AWOS
ONE HOUR RAINFALL
0800 PM FLASH FLOOD GALESBURG 40.95N 90.38W
07/16/2015 KNOX IL LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO HIGH WATER
0813 PM TSTM WND GST 4 W MIDDLE GROVE 40.72N 90.18W
07/16/2015 E60.00 MPH KNOX IL EMERGENCY MNGR
FROM FULTON CO EMA
0818 PM FLASH FLOOD GALESBURG 40.95N 90.38W
07/16/2015 KNOX IL LAW ENFORCEMENT
SEVERAL INTERSECTIONS DOWNTOWN UNDERWATER
0857 PM TSTM WND GST 1 N NORRIS 40.64N 90.03W
07/16/2015 E80.00 MPH FULTON IL EMERGENCY MNGR
0857 PM TSTM WND DMG 1 N NORRIS 40.64N 90.03W
07/16/2015 FULTON IL EMERGENCY MNGR
CORN BLOWN OVER
0900 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
07/16/2015 M2.62 INCH KNOX IL MESONET
RAIN FELL IN TWO HOURS
0915 PM TSTM WND GST 5 SW PEORIA 40.69N 89.68W
07/16/2015 E70.00 MPH PEORIA IL EMERGENCY MNGR
FROM PEORIA CO. EOC
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:25 PM CDT | Tornado Warning | ILX | Knox | 50 min |
| Jul 16, 7:49 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 41 min |
| Jul 16, 8:04 PM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jul 16, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 48 min |
| Jul 16, 8:48 PM CDT | Flash Flood Warning | ILX | Peoria | 6 hr |
| Jul 16, 9:00 PM CDT | Tornado Warning | ILX | Fulton, Peoria | 30 min |
| Jul 16, 9:02 PM CDT | Tornado Warning | ILX | Fulton | 28 min |
| Jul 16, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Tazewell, Woodford | 52 min |
| Jul 16, 9:34 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 41 min |
| Jul 16, 11:40 PM CDT | Flash Flood Warning | ILX | Tazewell | 6 hr |
| Jul 17, 12:13 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 47 min |
| Jul 17, 12:38 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean | 52 min |
| Jul 17, 10:04 AM CDT | River Flood Warning | ILX | Fulton | 53 hr |
| Jul 17, 10:16 AM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 33 hr |
| Jul 17, 5:36 PM CDT | Special Weather Statement | ILX | Clark | 24 min |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.